Aa
A
A
Close
Avatar universal
excessive vaginal discharge
iv been having alot of clear/whitish thin discharge all the time no wfor the past mayb week and a half and i did hav sex  alot wiht no protection and i also got off of my birth control pills i think its called monoessa and i havnt gotten my period this month but i also hav irregular periods which is why i was on the pill. when the discharge stared at first i thought it was jus my boyfriends uhh *** coming out but tht was only the first day and i really dnt think it would still b coming out after 2 days so please help me nothing online is really helping. some things say its just ovulation and  then theres stuff about pregnancy i just need someone to tell me whats wrong please.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
Top Children's Health Answerers
13167 tn?1327197724
Blank
RockRose
Austin, TX
Avatar f tn
Blank
leviblack